It's my first time trying birthcontrol patch & I had unprotected sex. I took off the patch for the 3rd week and I've been spotting is that normal or may I become pregnant help!
You take off the patch for the 4th week. If that is what you've done, you're not going to get pregnant. Our bodies bleed when hormones are decreased so that is what happens when you remove it. But you use 3 patches then take it off for the fourth week, during which time you'll get your period.
Yes, you should bleed the 4th week, this is normal and expected! You may not always bleed the first day that it is off. You leave the patch off seven days then put one back on. Your application day should be the same always even if you are not finished bleeding. If you have used the patch correctly and it hasnt fallen off at all during the 3 weeks then you are still protected even during the 4th week when the patch is off. As long as you replace the patch after the seven days, you remain protected 24/7. Never alter this routine for any reason no matter what your body is doing, bleeding or not bleeding. It is possible to miss a period occasionally but if you happen to miss two consecutive periods in a row, you should see your dr and rule out pregnancy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2013 • 1 answer
Posted 28 Mar 2014 • 1 answer
Posted 20 Apr 2014 • 1 answer
Posted 22 Jun 2015 • 1 answer
Posted 28 Sep 2016 • 0 answers